# SDR REXA2022061001167

- Difficulty date: May 12, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670415245
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BRACKET ON STGR21R BETWEEN FS349 AND FS364 IS CORRODED. 	REPLACED BRACKET ON STGR21R BETWEEN FS349 AND FS364 IAW CRJ-700 SRM 53-42-13-001-001-A01.
